# SDR 97UAL900712

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: AE366O121E0066
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL QUANTITY LOST IN FLIGHT.  ENGINE SHUT DOWN WHEN OIL PRESSURE DROPPED.  ENGINE SHUT DOWN 20 MINUTES BEFORE LANDING.  THE OIL LOSS WAS DUE TO A LOOSE B-NUT AT THE OIL FILTER BYPASS SWITCH.  TIGHTENED B-NUT.
